Advertisement

Journal of Geometry

, Volume 51, Issue 1–2, pp 31–35 | Cite as

An improved Krasnosel'skii-type theorem for orthogonal polygons which are starshaped via staircase paths

  • Marilyn Breen
Article

AMS(MOS) subject classification (1980)

Primary 52.A30 52.A35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Marilyn Breen, ‘A Krasnosel'skii Theorem for staircase paths in orthogonal polygons,’Journal of Geometry.Google Scholar
  2. 2.
    Marilyn Breen, lsAn intersection property for starshaped sets in the plane,’Geometriae Dedicata 37 (1991), 317–326.Google Scholar
  3. 3.
    Godfried Toussaint and Hossam El-Gindy, lsTraditional galleries are star-shaped if every two paintings are visible from some common point,’ Technical Report SOCS- 81.10, McGill University, March 1981.Google Scholar

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Marilyn Breen
    • 1
  1. 1.Department of MathematicsUniversity of OklahomaNormanUSA

Personalised recommendations